# SDR ASAA0440156

- Difficulty date: August 25, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384425
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT CORRODED.  REPLACED SECTION OF FLOOR SUPPORT. (M)
